Alert archive / Idaho / Red Flag Warnings in 2018
Red Flag Warning 6, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Aug 9, 2018, 2:14 PM MDT for 18 counties in Idaho. It took effect at Aug 10, 2018, 12:00 PM MDT. It was in force for 58 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2018, 2:14 PM MDT (20:14 UTC)
- In effect from
- Aug 10, 2018, 12:00 PM MDT
- Expired
- Aug 12, 2018, 10:00 PM MDT
- In force
- 58 hr
- Issued by
- NWS Pocatello, ID
Counties Bingham County, ID, Blaine County, ID, Boise County, ID, Bonneville County, ID, Butte County, ID, Clark County, ID, Custer County, ID, Fremont County, ID, Idaho County, ID, Jefferson County, ID, Jerome County, ID, Lemhi County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Power County, ID, Teton County, ID, Valley County, ID
The radar
The Pocatello radar (KSFX), 95 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3838 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
110 WWUS85 KPIH 092014 CCA RFWPIH URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Pocatello ID 214 PM MDT Thu Aug 9 2018 IDZ422-475-476-101200- /O.UPG.KPIH.FW.A.0002.180810T1800Z-180812T0600Z/ /O.NEW.KPIH.FW.W.0006.180810T1800Z-180812T0600Z/ Sawtooth Range/Northern Sawtooth NF- East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 214 PM MDT Thu Aug 9 2018 ...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT SATURDAY NIGHT FOR LOW HUMIDITY, HAINES INDEX OF 6, AND GUSTY WINDS FOR FIRE WEATHER ZONES 422, 475, AND 476... The National Weather Service in Pocatello has issued a Red Flag Warning, which is in effect from noon Friday to midnight MDT Saturday night. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Idaho Fire Weather Zones 422, 475, and 476. * HAINES...6, increased column development possible. * WIND...Winds expected to remain mainly light on Friday. However, winds of 10 to 20 mph with gusts to 30 mph remain possible for Saturday. Ridge top winds on Saturday increase to 20 to 25 mph sustained. * HUMIDITY...5 to 15 percent on Friday and Saturday afternoon. Poor humidity recovery at ridgetop of 20 to 35 percent in some areas. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact evens deemed critical by the National Weather Service and area fire management agencies. && $$
7 follow-up statements
762 WWUS85 KPIH 100923 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 323 AM MDT Fri Aug 10 2018 IDZ422-475-476-102100- /O.CON.KPIH.FW.W.0006.180810T1800Z-180812T0600Z/ Sawtooth Range/Northern Sawtooth NF- East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 323 AM MDT Fri Aug 10 2018 ...RED FLAG WARNING REMAINS IN EFFECT FOR HAINES 6 AND LOW HUMIDITY ON FRIDAY AND LOW HUMIDITY, GUSTY WINDS, AND HAINES 6 ON SATURDAY FOR IDAHO FIRE WEATHER ZONES 422, 475 AND 476... * AFFECTED AREA...Idaho Fire Weather Zones 422, 475, and 476. * HAINES...6. * WIND...Winds expected to remain mainly light on Friday. However, winds of 10 to 20 mph with gusts to 30 mph remain possible for Saturday. Ridge top winds on Saturday increase to 20 to 25 mph sustained. * HUMIDITY...5 to 15 percent on Friday and Saturday afternoon. Poor humidity recovery at ridgetop of 20 to 35 percent in some areas. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact evens deemed critical by the National Weather Service and area fire management agencies. && $$ Valle
615 WWUS85 KPIH 102005 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 205 PM MDT Fri Aug 10 2018 IDZ422-475-476-111200- /O.CON.KPIH.FW.W.0006.000000T0000Z-180812T0600Z/ Sawtooth Range/Northern Sawtooth NF- East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 205 PM MDT Fri Aug 10 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY NIGHT FOR HAINES 6 AND LOW HUMIDITY ON FRIDAY AND LOW HUMIDITY, GUSTY WINDS, AND HAINES 6 ON SATURDAY FOR IDAHO FIRE WEATHER ZONES 422, 475 AND 476... * AFFECTED AREA...Idaho Fire Weather Zones 422, 475, and 476. * HAINES...6. * WIND...Winds expected to remain mainly light on Friday. However, winds of 10 to 20 mph with gusts to 30 mph remain possible for Saturday. Ridge top winds on Saturday increase to 20 to 25 mph sustained. * HUMIDITY...5 to 15 percent on Friday and Saturday afternoon. Poor humidity recovery at ridgetop of 20 to 35 percent in some areas. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact evens deemed critical by the National Weather Service and area fire management agencies. && $$
867 WWUS85 KPIH 110849 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 249 AM MDT Sat Aug 11 2018 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM MDT SUNDAY FOR HAINES 6, GUSTY WINDS, LOW HUMIDITY, AND DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 422, 475 AND 476... IDZ422-475-476-112100- /O.EXT.KPIH.FW.W.0006.000000T0000Z-180813T0400Z/ Sawtooth Range/Northern Sawtooth NF- East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 249 AM MDT Sat Aug 11 2018 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM MDT SUNDAY FOR HAINES 6, GUSTY WINDS, LOW HUMIDITY, AND DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 422, 475 AND 476... * AFFECTED AREA...Idaho Fire Weather Zones 422, 475, and 476. * HAINES...6 on Saturday. 5 with pockets of 6 Sunday. * WIND...20 to 30 mph gusts with ridgetop gusts up to 40 mph Saturday and Sunday afternoons. * HUMIDITY...8 to 16 percent Saturday. 10 to 20 percent Sunday. Some areas will see overnight recovery of only 25 to 35 percent at ridgetop. * THUNDERSTORMS...Isolated coverage across northern portions of Zone 422 and all of Zones 475 and 476 Saturday and Zones 422 and 476 Sunday. Additional erratic gusts over 40 mph possible. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact evens deemed critical by the National Weather Service and area fire management agencies. && $$
050 WWUS85 KPIH 112019 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 219 PM MDT Sat Aug 11 2018 IDZ422-475-476-120830- /O.CON.KPIH.FW.W.0006.000000T0000Z-180813T0400Z/ Sawtooth Range/Northern Sawtooth NF- East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 219 PM MDT Sat Aug 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT SUNDAY FOR HAINES 6, GUSTY WINDS, LOW HUMIDITY, AND DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 422, 475 AND 476... * AFFECTED AREA...Idaho Fire Weather Zones 422, 475, and 476. * HAINES...6 Saturday night, decreasing to 5 with pockets of 6 Sunday. * WIND...20 to 30 mph gusts with ridgetop gusts up to 40 mph Saturday and Sunday afternoons. * HUMIDITY...8 to 16 percent Saturday. 10 to 20 percent Sunday. Some areas will see overnight recovery of only 25 to 35 percent at ridgetop. * THUNDERSTORMS...Isolated coverage across northern portions of Zone 422 and all of Zones 475 and 476 Saturday and Zones 422 and 476 Sunday. Additional erratic gusts over 40 mph possible. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact evens deemed critical by the National Weather Service and area fire management agencies. && $$
298 WWUS85 KPIH 120849 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 249 AM MDT Sun Aug 12 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 422, 475 AND 476... ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 410 AND 425... IDZ410-425-122100- /O.EXB.KPIH.FW.W.0006.180812T1800Z-180813T0400Z/ Upper Snake River Valley/Idaho Falls BLM- Middle Snake River Valley/Twin Falls BLM north of the Snake River- 249 AM MDT Sun Aug 12 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 410 AND 425... The National Weather Service in Pocatello has issued a Red Flag Warning, which is in effect from noon today to 10 PM MDT this evening. * AFFECTED AREA...Idaho Fire Weather Zones 410 and 425. * WIND...Gusts from the West and Southwest of 30 to 35 mph this afternoon and evening. * HUMIDITY...11 to 17 percent. * BIGGEST IMPACT...Shoshone/Lava Beds region, Craters of the Moon, Arco Desert/INL Complex and Upper Snake Plain. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact evens deemed critical by the National Weather Service and area fire management agencies. && $$ IDZ422-475-476-122100- /O.CON.KPIH.FW.W.0006.000000T0000Z-180813T0400Z/ Sawtooth Range/Northern Sawtooth NF- East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 249 AM MDT Sun Aug 12 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR HAINES 6, GUSTY WINDS, LOW HUMIDITY, AND DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 422, 475 AND 476... * AFFECTED AREA...Idaho Fire Weather Zones 422, 475, and 476. * HAINES...5 with pockets of 6 across Zones 475 and 476. * WIND...20 to 30 mph gusts with ridgetop gusts 35 to 40 mph. * HUMIDITY...10 to 20 percent. * THUNDERSTORMS...Isolated virga showers and thunderstorms mainly across Zone 476 from Mackay to Gilmore Summit. Erratic gusts over 40 mph possible. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact evens deemed critical by the National Weather Service and area fire management agencies. && $$
620 WWUS85 KPIH 122113 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 313 PM MDT Sun Aug 12 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 422, 475 AND 476... ...RED FLAG WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 410 AND 425... IDZ422-475-476-130400- /O.CON.KPIH.FW.W.0006.000000T0000Z-180813T0400Z/ Sawtooth Range/Northern Sawtooth NF- East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 313 PM MDT Sun Aug 12 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR HAINES 6, GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 422, 475 AND 476... * AFFECTED AREA...Idaho Fire Weather Zones 422, 475, and 476. * HAINES...5 with pockets of 6 across Zones 475 and 476. * WIND...20 to 30 mph gusts with ridgetop gusts 35 to 40 mph. * HUMIDITY...10 to 20 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact evens deemed critical by the National Weather Service and area fire management agencies. && $$ IDZ410-425-130400- /O.CON.KPIH.FW.W.0006.000000T0000Z-180813T0400Z/ Upper Snake River Valley/Idaho Falls BLM- Middle Snake River Valley/Twin Falls BLM north of the Snake River- 313 PM MDT Sun Aug 12 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 410 AND 425... * AFFECTED AREA...Idaho Fire Weather Zones 410 and 425. * WIND...Gusts from the West and Southwest of 30 to 35 mph this afternoon and evening. * HUMIDITY...11 to 17 percent. * BIGGEST IMPACT...Shoshone/Lava Beds region, Craters of the Moon, Arco Desert/INL Complex and Upper Snake Plain. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact evens deemed critical by the National Weather Service and area fire management agencies. && $$
088 WWUS85 KPIH 130343 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 943 PM MDT Sun Aug 12 2018 IDZ422-475-476-130445- /O.EXP.KPIH.FW.W.0006.000000T0000Z-180813T0400Z/ Sawtooth Range/Northern Sawtooth NF- East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 943 PM MDT Sun Aug 12 2018 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR HAINES 6, GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 422, 475, AND 476... Winds and humidity across most of the Central Mountains is expected to continue to improve above critical thresholds. A few locations in the Salmon-Challis NF may continue to experience marginal conditions with poor humidity recovery and locally gusty winds overnight, but widespread critical conditions are no longer forecast tonight. Therefore the Red Flag Warning will be allowed to expire. $$ IDZ410-425-130445- /O.EXP.KPIH.FW.W.0006.000000T0000Z-180813T0400Z/ Upper Snake River Valley/Idaho Falls BLM- Middle Snake River Valley/Twin Falls BLM north of the Snake River- 943 PM MDT Sun Aug 12 2018 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 410 AND 425... Humidity and winds have improved above critical thresholds this evening, and are expected to continue to improve through the remainder of tonight. Therefore the Red Flag Warning will be allowed to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 9, 2:03 PM MDT, 11 minutes earlier.
Area forecast discussion, Aug 9, 2:03 PM MDT, 11 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 203 PM MDT Thu Aug 9 2018 .DISCUSSION...The historically strong, hot Ridge of High Pressure is now firmly established across the northern Great Basin extending into Southern Idaho. This Ridge will remain nearly stationary through Friday. A strong area of Low Pressure currently lurks over the Western Pacific. This Trough is forecast to move ashore late Saturday across northwest Washington state, ultimately tracking across southern British Columbia and Alberta on Sunday. As a result, a dry Cold Front will sweep through the region Saturday night, bringing breezy conditions, the potential for an isolated late Saturday Afternoon/Early evening Thunderstorm and increased Fire danger. Until then, record or near-record highs are expected Friday and Saturday across much of SE Idaho. The anticipated slower progression of the Cold Front will now allow the Heatwave to peak on Saturday, as opposed to the earlier thinking of Friday. As a result of the record or near-record Heat, have issued a Heat Advisory for all of the Eastern Magic Valley, Snake Plain, Arco Desert and Southern Valley regions for Friday and Saturday, despite the cool forecast overnight lows. Heat will peak from about 12 PM to 8 PM both days. Breezy conditions will develop in association with the Cold Front across the Arco Desert, Central Mountains and portions of the Snake Plain from Saturday afternoon through Sunday. Combined with low relative humidity and already dry Fuels, a Red Flag Warning has been issued as well. Following the passage of the front, Temperatures will 'cool' to around 5 degrees above climatological averages on Sunday. A modest surge of monsoonal moisture will allow for the potential development of an isolated Shower or Thunderstorm in the vicinity of the Utah border from late Sunday night through Monday. Latest guidance is indicating an increase in moisture lingering through the week, so have expanded the isolated Shower and Thunderstorm mention across most of SE Idaho (higher terrain areas favored) from Monday through Wednesday. Temperatures should remain 5 to 10 degrees above climatological averages through midweek, although shy of record values. AD/RS && .AVIATION...Mainly VFR conditions with light, terrain-driven winds are expected through the period with occasional visibility reductions possible due to Smoke from area wildfires. SUN is favored for the greatest visibility reductions through the period due the nearby Sharps fire, although Visibility should remain safely VFR. AD/RS && .FIRE WEATHER...The slower timing of the front, delaying passage through the Salmon-Challis NF until near midnight Saturday night still holds in the models this morning. The trend has been towards lower wind speeds Friday and even some on Saturday. Sunday looks to be the windiest day. There is hardly a drop of precipitation expected except near Leadore and Gilmore area just before frontal passage, and that is lucky if it is measurable. Still, High Haines combined with single digit humidity, and ongoing fire situation is likely both Friday and Saturday. Humidity recoveries look negligible especially on the mid and upper slopes and that includes Sunday, some clouds come through, but the near surface air remains dry even on Sunday. Temperatures cool a few degrees behind the front, but the relative humidity on Sunday may only improve to 14-16 percent. After coordination with the IMET's on the Sharps and Rabbit Foot Fires, the NWS Offices in Missoula and Boise, as well as Predictive Services, the Fire Weather Watch was upgraded to a Warning for Friday and Saturday. RS && .CLIMATE...Record highs for Friday: Pocatello: 100. Burley: 101. Stanley: 92. Challis: 100. Idaho Falls: 98. Record highs for Saturday: Pocatello: 100. Burley: 105. Stanley: 91. Challis: 98. Idaho Falls 97. && .AIR STAGNATION...Some degradation in Air Quality is possible through Saturday due to the strong Ridge of High Pressure in place over the Region. Conditions should improve following the passage of the cold front on Sunday, assuming the absence of new, significant wildfire activity. Those sensitive to poor air quality should limit time outdoors until conditions improve. AD/RS && .PIH WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon Friday to 9 PM MDT Saturday for IDZ051>059-075. Red Flag Warning from noon Friday to midnight MDT Saturday night for IDZ422-475-476. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 1:31 PM MDT | Heat Advisory | PIH | Bannock, Bingham, Blaine, Bonneville, Butte, Caribou and 9 more | 55 hr |
Nearby
Red Flag Warnings in Idaho, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.